I'm sorry you're having this worrisome experience!
Several things may be happening:
Your body may have suddenly decided to ovulate while you were taking Provera, so that now your own progesterone is high, and you won't start bleeding until it drops.
You may be slow in getting the Provera out of your system, in which case you will bleed eventually...it'll just take a few more days. Try extra fluids, fiber, and exercise to help move it along.
You may be having a weird reaction to it. Are you having major PMS symptoms, like excruciatingly sore breasts, nausea, etc.? I've had "overdose" reactions to Provera when I'd only taken the normal dose. I just had to wait it out, but there may be something a practitioner with a clue can do to make you more comfortable.
You may not have built up much of a lining in response to the Provera, in which case there's nothing to shed. That COULD be a sign of trouble, but more likely it's caused by stress, anemia, or just not being ready to resume cycles postpartum. Have you had any spotting?
You may have taken Provera that had lost its strength. Was this a bottle that you picked up right before you started taking it, or did you buy multiple rounds at once a few months ago?
Definitely talk to your practitioner. Testing your blood hormone levels might be a good move at this point, or after a few more days of no bleeding. If nothing happens after 2 or 3 weeks, ask for an endometrial biopsy to determine how much lining is in there and what kind it is and how old--that will tell you what effect the Provera had.
If there's no apparent reason why it didn't work for you, try another form of progesterone next time.